MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117320
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the 3dmax light mesh was folded and damaged prior to use.There was no reported patient injury.The subject device is being returned for evaluation.However, at this time has not been received.Based on the available information, we are unable to determine a definitive root cause for the reported event.To date this is the only reported complaint from this manufacturing lot.If/when the sample is received and evaluated, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the 3dmax light medium right mesh was opened prior to the procedure and noted that the mesh was folded and damaged.The alleged damage was seen around the center of the mesh.The edge was damaged by the user when the mesh was grasped by forceps.The procedure was completed by using another mesh.There was no reported patient injury.
 
Additional Manufacturer Narrative
As reported, the 3dmax light mesh was folded and damaged prior to use.There was no reported patient injury.The subject device is being returned for evaluation.However, at this time has not been received.Based on the available information, we are unable to determine a definitive root cause for the reported event.To date this is the only reported complaint from this manufacturing lot.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr was submitted to document the result the sample evaluation.Evaluation of the sample finds the mesh is contaminated with bodily fluids and is creased from handling and attempted deployment using forceps.There is a tear noted in the center of the mesh and along the edge as reported.Based on the sample evaluation, the reported condition is confirmed and caused by user/device interface during attempted placement of the mesh with forceps as reported.The instructions-for-use provided with the device states ¿use an appropriate sized trocar to allow mesh to slide down the trocar with minimal force.¿ updated fields: b4, d10, g4, g7, h2, h3, h6, h10 note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : sample evaluated.
 
Event or Problem Description

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11097627
Report Number1213643-2020-20090
Device Sequence Number847295
Product Code FTL
UDI-Device Identifier00801741031052
UDI-Public(01)00801741031052
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number0117320
Device Lot NumberHUEQ0349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2020
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;